MAUDE Adverse Event Report: COLOPLAST A/S SPEEDICATH STANDARD (MALE); SPEEDICATH CH12 TIEMANN

COLOPLAST A/S SPEEDICATH STANDARD (MALE); SPEEDICATH CH12 TIEMANN
Model Number 2849201400
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Once our evaluation is complete, a follow-up report will be submitted.
 
Event or Problem Description
According to available information, the complaint concerns an (b)(6) year-old male end user, who was a new user to catheters (has used catheters 7 times).On (b)(6) 2021, he experienced blood in the sc tiemann catheter (coudé) but did not feel any pain during catheterizing.The same night he started getting chills and called hcp.The hcp advised end user to come to the hospital.He was hospitalized for two days and a foley catheter was placed at the hospital.The hcp did not give the patient a definite answered what happened, but he did have a staff infection.The end user thinks he inserted the catheter too far up.At follow-up, it is stated that the end-user currently is not using catheters and no foley catheter was placed.It is not stated if the patient received medication to clear the infection.No other information was received.
 
Additional Manufacturer Narrative
17 closed samples of this lot were tested.All samples met production requirements.The quality engineer checked the manufacturing process related to the given finished goods lot number and no nonconformities were found that were related to this event.A review of the production documents did not reveal any non-conformity that are related to this event.

Brand Name
SPEEDICATH STANDARD (MALE)
Common Device Name
SPEEDICATH CH12 TIEMANN
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebæk 3050
DA  3050
MDR Report Key11851347
Report Number3006606901-2021-00015
Device Sequence Number3748112
Product Code GBM
UDI-Device Identifier05708932020398
UDI-Public05708932020398
Combination Product (Y/N)N
PMA/510(K) Number
K180258
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date11/18/2022
Device Model Number2849201400
Device Catalogue Number28492
Device Lot Number7762844
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/31/2021
Initial Date Received by Manufacturer 04/26/2021
Supplement Date Received by Manufacturer04/26/2021
Initial Report FDA Received Date05/19/2021
Supplement Report FDA Received Date07/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age80 YR